Make your own free website on Tripod.com

SOUTH EAST ASIAN JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES

Volume 3, No. 2, April 2005
1. Relations involving y -functions and H-functions
Parveen Agarwal and C.L.Koul
1-8
2. On weakly concircular Ricci symmetric manifolds
U.C.De and Gopal Chandra Ghosh
9-15
3. Indefinite RK-manifolds
Rakesh Kumar and Nagaich,R.K
17-22
4. Enumeration of non-isomorphic trellises with at most five points
Shashirekha Rai, S.Parameshwara Bhatta
23-33
5. On a structure defined by a tensor field F(≠0) of type (1,1) satisfying
Geeta Verma  and Ram Nivas
33-38
6. A note on Hirschhorn’s generalization of the quintuple product identity
S. S. Huange
39-41
7. A bijective proof of a theorem of Andrews and Lewis on partitions
Padmavathamma,M.Ruby Salestina and S.R.Sudarshan
43-47
8. Certain transformations of a class of integrals involving the H-functions
of several variables

Harish Nagar,Kiran Sharma and B.B.Jaimini
49-58
9. Brahmagupta polynomials arising from the skew-field of quarternions
B.Gayatridevi and R.Rangarajan
59-65
10. Convolution conditions for analytic functions in generalized pinchuk and
generalized moulis classes

S.Latha and L Shivarudrappa
67-71
11. A study of the behavior of squeeze film between annular plates
Rakesh M.Patel and G.M.Daheri
73-80
12. On dirichlet series solutionsof ordinary differential equation
Ashutose Saha and S.De Sarkar
81-90
13. Fix point theorem for weak compatible of type (A) in fuzzy metric  spaces
Savita Rathi and Renu Chugh
91-104
14. On certain transformations of bi-basic hypergeometric series
Esther Christopher
111-121
15. On continued fraction representations for ratio of basic hypergeometric functions
Remy Y. Denis, S.N.Singh and S.P.Singh
 
16. On QT AG and HF-Modules
Fazal Mehdi, Alveera Mehdi and Mohd. Yahya Abbasi 
 
     
Volume 3 No. 1, December 2004
1. MacMahon’s Partition Analysis X: Plane Partitions With Diagonals
G.E. Andrews, Peter Paule and Axel Riese
3-14
2. q-Gauss summation Via Ramanujan And Combinatorics
Bruce C. Berndt, Ae Ja Yee               
15-22
3. Rogers-Ramanujan Identities For F-Partition
A.K. Agarwal and G. Narang
23-31
4. Generating Functions of The Laguerre-Bernaoulli Polynomials Involving
Bilateral Series
M.A. Pathan
33-38
5. New Proofs of Jacobi’s Identity
Sen-Shan Huang and Chein-Ming Lu
39-48
6. On Certain Bilateral q-series and Ramanujan’s Continued Fractions
Remy Y. Denis, S.N. Singh, Neera A. Herbert
49-61
7. Hypergeometric Proof of A Curious Identity Of Lyons, Paule and Riese
C. Krattenthaler
63-67
8. Integral Formulas For The H-Functions Generalized Fractional Calculus
R.K. Saxena, J. Ram and D.L. Sauthar
69-74
9. On Integral Means Inequalities Involving A Certain Class Of  Integral Operators
R.K. Raina, Deepak Bansal
75-84
10. An Infinite Family Of Mock Theta Functions
S. Ahmad Ali
85-88
11. A Note On Certain Entries Of Ramanujan
Shyamli Gupta
89-92
12. New Results Concerning The Analysis Of Voigt Functions
M. Kamarujjama, M. Khursheed Alam and Dinesh Singh
93-102
     
Volume 2,  No. 3, August 2004
1. On Abelian Type Results At ¥ And 0+ For Modified Stielitjes Transformation
S. B. Gaikwad, M. S. Chaudhary
1-10
2. An Iterative Algorithm For Implicit Complementarity Problem In Banach Space
K. R. Kazmi and F. A. Khan
11-18
3. Some Fixed Point Theorems For Fuzzy Multi-Valued Mappings
T. Basu, Pradip Kumar Maiti
19-26
4. A Computational Study Of The Two-Layered Model For Blood Flow
Through A Circular Tube Hemodialyser

Manoj Kumar Gupta and Sanjeev Kumar
27-31
5. On Generalized Implicit Vector Variational-Like Inequalities
Abdul Khaliq and Sonam Krishan
33-44
6. Abelian Theorems For The Generalized And Distributional Generalized
Mehler-Fock Transformations

P. K. Banerji and Deshna Loonker
45-52
7. A Heuristic Approach For Solving Multi Objective Linear Integer
Programming Problem

Teg Alam and Abdul Bari
53-62
8. Integral Representation Of Bivariate Laguerre And Jacobi Polynomials
With Matrix Argument in The Complex Case

P. L. Sethi and Virendra S. Bhati
61-74
     
Volume 2,  No. 2, April 2004
1. Lie Theoretic Generating Functions Of Two-Index Generalized  Hermite Polynomials
Mohannad J. S. Shahwan
1-7
2. A Note On Bailey’s Transform
Pankaj Srivastava
9-14
3. Bayesian Estimator Of Reliability For Generalized Burr Life  Distribution
Under Time Censoring

R. S. Srivastava, Vijay Kumar and Narayan Kumar Joshi
15-21
4. On A Structure Defined By A Tensor Field x Of Type (1,1) Satisfying 
xp –a2xp-q
=

Ram Nivas, Mohd Nazrul Islam Khan
23-30
5. A Note On Raina-Nahar Multivariable Function
S. P. Goyal, J.K. Prajapat
31-36
6. Fractional q-Derivative and Certain Basic Hypergeometric Transformations
R. K. Yadav and S. D. Purohit
37-46
7. Bayesian Estimation Of The Shape Parameter And Reliability Of Generalized
Pareto Distribution Using Precautionary Loss Functionn With Censorin

R. S. Srivastava, Vijay Kumar and Arun Kumar Rao
47-56
8. Numerical Simulation Of Fluid Inertia On Slider Bearing Lubricant With
Heat conduction To The Pad

P. Srinivasa Rao, B.V. Rathish Kumar and Prawal Sinha
57-62
9. A Unified Mock Theta Function
S. Ahmad Ali
63-66
10 Response To Moving Load At Elastic/ Micropolar Solid Interface
Rajneesh Kumar, Praveen Ailawalia
67-82
     
Volume 2, No. 1, December, 2003
1. Existence Of Solutions For Generalized Vector Variational-Like Inequalities
A. Khaliq and A. Raouf
1-14
2. Generating Functions Of Biorthogonal Polynomials Suggested By Generalized
Hermite Polynomials
P. G. Andhare,  M. S. Chaudhary
15-23
3. A Fixed Theorem For Mappings
D. Gopal and A. S. Ranadive
25-30
4. Growth Properties Of  A Class Of Entire Double Dirichlet Sequences
Artee             
31-43
5. On Strongly Multiplicative Graphs
Chandrashekhar Adiga, H. N. Ramaswami and
D. D. Somashekara
45-47
6. Effects Of Slip Parameters On Magnetopolar Free Convection Flow
Poonam Gupta and N. C. Jain
49-60
7. On M-Projectively Recurrent Sasakian Manifolds
A. Sheikh and Sudipta Biswas
61-65
8. A Study Of Mathematical Models Of Production Functions
R. C. Srivastava and U. K. Gupta
67-74
9. Problems Of Functions Of Bounded Boundary and Radial Rotations
Susheel Chandra
75-80
     
Volume 1,  No. 3, August 2003
1. Some Generalization Of Closed Modules
Fazal Mehdi and Alveera Mehdi
1-11
2. On Certain Transformation Formulae For Abnormal q-Series
Remy Y. Denis, S.N.singh, S.P Ssingh
13-26
3. On Generating function For the Two Variable Modified Lagurre  Polynomials
Subuhi Khan and Ghazala Yasmin
27-31
4. On A Generalization Of Iyer’s Sequence Space G
J.K.Srivastava and P.K.Srivastava
33-40
5. Double Series Representation Of Mock Theta Functions
Pankaj Srivastava
41-66
6. Some Some Multiple Gaussian Hypergeometric Generalizations Of
Buschman-Srivastava Theorem

M.I.Qureshi, M.Sadiq, M.A.Pathan
67-77
7. Some New Sequence Space Generated By Orlicz Functions
Metin Basarir
79-83
8. Certain Transformations And Reduction Formulae For  Hypergeometric Functions
M.A.Pathan and S.I.Laskar
85-95
     
Volume 1, No. 2, April 2003
1. On a generalized statistical distribution association with product of  Generalized hypergeometric functions
R.K. Saxena, Jeta Ram and J.D. Goree
1-6
2. Application of directed signature scheme
Sunder lal, Manoj kumar
7-19
3. Laurent coefficients for cubic theta function
S.Bhargava and Syeda Noor Fathima
21-26
4. Existence of solution and iterative algorithm for a generalized Implicit
complementarity problem in banach space

Kaleem Raza Kazmi and Mohd. Iqbal Bhat
27-40
5. On certain transformation of poly-basic Bilateral Hypergeometric Series
Remy Y. Denis, S.N.singh, S.P.singh
41-50
6. Extrapolated iteration for a certain class o nonlinear  Equation
Rabindra Nath Sen, Pulak Guhathakurta
51-64
7. A Unified mock theta function
S. Ahmad Ali
65-73
8. A study of certain integrals relating Ramanujan’s formula
Mridula Garg and Shweta Mittal
75-80
     
Volume 1, No. 1, December 2002
1. On Reducibility of Certain q-Double Hypergeometric Series and Clausen Type Identities
Remy Y. Denis
1-17
2. Two Variable Modified Laguerre Polynomials And Their Generating Relations
M.A.Pathan, Subuhi Khan and Ghazala Yasmin
19-28
3. A Certain Class Of Multiple Generating Functions Involving Mittag-Leffler’s Functions
M. Kamarujjama and M. Khursheed Alam
29-38
4. Unsteady MHD Flow Of A Generating Viscoelastic Oldroydian fluid
P.R.Sengupta
39-54
5. Some Remarks On Wiener-Hopf Equations and Variational Inequalities In
Banach Spaces

Kaleem Raza Kazmi and Mohd. Iqbal Bhat
55-62
6. Bilateral Generating Relations For Certain Hypergeometric Functions
P.K.Banerji and F.B.F.Mohsen
 
63-70
7. The Askey-wilson operation and the 6F5 summation formula
Shaun Cooper
71-82
8. N- high submodules and h-topology
Fazal Mehdi and Alveena Mehdi
83-88

 

HOME